# SDR DALA2019010300044

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 81,649 hours, 21,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rope
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 2R DOOR WILL NOT ARM. CORRECTIVE ACTION: RE-STORED ROPE AND RING UNDER SLIDE. OPS NML. (3741658)
